Why Take Methylprednisolone As An Acne Medicine But Your Body Becomes Thin?
I ask for advice. I get pimples and then I take an allergic drug called methylprednisolone and now my body becomes thinner and if I don’t take the medicine my historian adds twice as many times as usual, what should I do?
Hello Ardhiemicau, thank you for your message to HealthReplies.com
the drug you mean methylprednisolone is a steroid class of drug, where this drug is not always indicated as an allergic drug. Methylprednisolone is a corticosteroid drug that can suppress the immune system and reduce inflammatory reactions and symptoms, such as swelling, pain, or rashes. This drug is commonly used for diseases such as Crohn's disease, ulcerative colitis, allergies, rheumatoid arthritis, asthma, multiple sclerosis, and certain cancers.
You should not consume these drugs to treat acne, the consumption of these drugs is necessary with a doctor's prescription and supervision from a doctor. Consumption of methylprednisolone drug without doctor's recommendation is longer in the long term it can cause various health problems.
As explained earlier, methylprednisolone is a class of corticosteroid drugs that can suppress the immune system. As a result if used continuously it can be susceptible to infection in the body, because the body's immune system is suppressed by the drug.
Here are some of the side effects arising from the consumption of corticosteroid drugs in the long run:
Muscle aches Growth of bone is hampered especially in adolescence Impaired liver function and ginja; Causes hair loss or baldness Causes skin problems such as acne, skin problems, and skin irritation. Can cause abnormalities of blood fats that increase the risk of heart disease Swelling in the hands, legs and feet. Long-term methylprednisolone hypertension is not indicated to treat acne. On the contrary the use of this drug will cause skin problems such as acne if not consumed properly.
Acne is a skin problem that is often encountered due to a buildup of sebum or inflamed dead skin cells which then appear pimples. The cause of acne is multifactorial, how many trigger factors or causes of acne appear. The following factors cause acne:
Hormonal changes, especially in women during certain periods, for example before menstruation, the first three months of pregnancy, or due to PCOS. Puberty during which the activity of the hormone testosterone will increase. As a result, the oil glands produce sebum in more quantities than the skin needs. Heredity Someone from a family with problems with acne is more at risk of experiencing acne. Friction of the skin with objects, for example pimples on the face due to too often wearing a head covering, or friction of facial skin with a cellphone, pimples on the neck due to wearing clothes that are too tight on the collar, or pimples on the back due to frequent use of a Stress backpack. Although stress does not cause acne, it can worsen existing acne conditions. Take medications, such as using lithium, corticosteroids, or anti-seizure medications. Smoke. Treatment will be done depending on the severity of acne, to treat acne that is severe enough you can consult it first to a dermatologist. Henceforth given appropriate handling, because each type of acne and skin type can have different treatments as well.
For the most part, you can reduce the acne problem by paying attention to the following:
Clean the skin at least twice a day with soap and clean water Use a water-based cosmetic product that does not block the pores of the skin or avoid products that contain mintak Avoid pressing or holding the pimples because it can make acne worse, always use sunscreen every time you move. Avoid skin contact with cell phones, helmets or backpacks too often. Always bathing after doing heavy activity Consumption of healthy nutritious foods, foods that are too sweet, and contain fat can also trigger or aggravate the condition of acne That's the answer from us, hopefully useful